advertisement
Question
Posted by: Jeanette | 2005/12/02

Yasmin - no period

Hi, i've been using the contraception pill, Yasmin for 3months now.....problem is, i take my last "Active pill" on the friday, and usally (with other pills) i start on the monday, it is now friday and have to start taking my new active pilll tomorrow, and still no period, is my body still getting used to this. was on cilest before this, but wanted to change to a lighter pill. also, is this pill save to use as a contraception....?Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is quite safe, but do a pregnancy test to be sure. If this is negative, carry on with the next pack. If you do not get a period next month, you will have to see your gyanecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jeanette | 2005/12/02

It's been this problem from the beginning, my breasts do seem more tender, and there are TRACES of a period......maybe i'm just taking longer to get used to it?

Reply to Jeanette
Posted by: H | 2005/12/02

I would say that is a bit strange. I am also on Yasmin and from month one have been regular as clockwork. Once taken the last active pill I always start n the Tuesday 4 days and last until Friday/Saturday. I must say my periods are very light on Yasmin but always regular. If your first 2 months on the Yasmin pill were regular then I would say somethings up. Yasmin has been great for me so far.

Reply to H

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement